Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Determination of the diffusion operator on an interval

Tom 134 / 2014

Ibrahim M. Nabiev Colloquium Mathematicum 134 (2014), 165-178 MSC: Primary 34A55, 34B24; Secondary 47E05. DOI: 10.4064/cm134-2-2

Streszczenie

The inverse problem of spectral analysis for the diffusion operator with quasiperiodic boundary conditions is considered. A uniqueness theorem is proved, a solution algorithm is presented, and sufficient conditions for the solvability of the inverse problem are obtained.

Autorzy

  • Ibrahim M. NabievDepartment of Applied Mathematics
    Baku State University
    23 Z. Khalilov St.
    AZ1148, Baku, Azerbaijan
    and
    Institute of Mathematics and
    Mechanics of NAS of Azerbaijan
    9 B. Vahabzadeh St.
    AZ1141, Baku, Azerbaijan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek